Conditions for a function to be a centralizer on an H*-algebra

Research output: Contribution to journalArticle

Original languageEnglish
Pages (from-to)171-174
Number of pages4
JournalActa Mathematica Hungarica
Volume67
Issue number3
DOIs
Publication statusPublished - Sep 1995

Fingerprint

Centralizer
Algebra

ASJC Scopus subject areas

  • Mathematics(all)

Cite this

Conditions for a function to be a centralizer on an H*-algebra. / Molnár, L.

In: Acta Mathematica Hungarica, Vol. 67, No. 3, 09.1995, p. 171-174.

Research output: Contribution to journalArticle

@article{fb6c2ff052084369830bbb07632386a8,
title = "Conditions for a function to be a centralizer on an H*-algebra",
author = "L. Moln{\'a}r",
year = "1995",
month = "9",
doi = "10.1007/BF01874328",
language = "English",
volume = "67",
pages = "171--174",
journal = "Acta Mathematica Hungarica",
issn = "0236-5294",
publisher = "Springer Netherlands",
number = "3",

}

TY - JOUR

T1 - Conditions for a function to be a centralizer on an H*-algebra

AU - Molnár, L.

PY - 1995/9

Y1 - 1995/9

UR - http://www.scopus.com/inward/record.url?scp=34249754878&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=34249754878&partnerID=8YFLogxK

U2 - 10.1007/BF01874328

DO - 10.1007/BF01874328

M3 - Article

VL - 67

SP - 171

EP - 174

JO - Acta Mathematica Hungarica

JF - Acta Mathematica Hungarica

SN - 0236-5294

IS - 3

ER -